EconPapers    
Economics at your fingertips  
 

A benchmark approach to risk-minimization under partial information

Claudia Ceci, Katia Colaneri and Alessandra Cretarola

Insurance: Mathematics and Economics, 2014, vol. 55, issue C, 129-146

Abstract: The goal of this paper is to investigate (locally) risk-minimizing hedging strategies under the benchmark approach in a financial semimartingale market model where there are restrictions on the available information. More precisely, we characterize the optimal strategy as the integrand appearing in the Galtchouk–Kunita–Watanabe decomposition of the benchmarked contingent claim under partial information and provide its description in terms of the integrand in the classical Galtchouk–Kunita–Watanabe decomposition under full information via dual predictable projections. Finally we show how these results can be applied to unit-linked life insurance contracts.

Keywords: Risk-minimization; Galtchouk–Kunita–Watanabe decomposition; Benchmark approach; Partial information; Unit-linked life insurance contracts; Markovian jump-diffusion models (search for similar items in EconPapers)
JEL-codes: C02 G11 G22 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668714000079
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A Benchmark Approach to Risk-Minimization under Partial Information (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:55:y:2014:i:c:p:129-146

DOI: 10.1016/j.insmatheco.2014.01.003

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:55:y:2014:i:c:p:129-146